# SDR DL764010080

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 684 hours, 441 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO ELECTRICAL PWR FAIL IN FLT WITH THE FOLLOWING C/B POPPED ON P-6 PANEL-DC STBY-BAT BUS DIST-L GEN CONT UNIT-RAT MANUAL AND THE ASSOCIATED ALERTS.  BPCU BITE FAULTED LT GCU CODE 24-30101 PER FIM.  REPLACED LT GCU, GROUND TEST OK PER FIM USING WDM ISOLATED, VISUALLY INSP SHOOK DOWN AND MEGGED ALL RELATED WIRING TO THE FOUR POPPED C/B.  NO SHORTS OR WIRING DAMAGE FOUND.  INSP WIRING HARNESS IN P6 PANEL AND AB INSP CARD FILES FOR CHAFING, NONE FOUND.  REPLACED STBY PWR RELAY K 109 STBY PWR CB A2 AND MAIN BATT CHGR DEPLOYED STOWED RAT SEVERAL TIMES TO VERIFY NML OPS RAN BOTH.
